Hi! I am a 44 yr. old femeale who developed small itchy patches of skin on my neck, elbows and hip. The P.A. treated me with a steroid cream and then oral steroids. I developed a total break out in hives along with an allergic rash that looks like sunburn. This was 3 weeks ago, I have tried every OTC medication and various prescriptions to get rid of the itching. Each one has increased the itching and the appearance of the rash and hives. My allergist and general practioner are purplexed. I am going out of my mind. I have not taken a hot shower in 3 weeks, can't sleep, use ice packs3 times a day and soak for 2 thirty minute lukewarm baths a day. I have not been going to work because any type of clothing increases the discomfort and the rash. I feel like I am going out of my mind--blood tests so far have been normal. Doctors can not figure out why I am having an allergic reaction to all of these medicines that are supposed to decrease itching--instead they increase my symptoms! PLEASE HELP!!!! I am desperate and can not go on itching forever! :-(